# SDR SWAA2023033012272

- Difficulty date: March 4, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Chafed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194AR MATING SURFACE IS CHAFED.<[01] IDENTIFIED 194AR PANEL IAW SRM 53-60-70-0I-1 PARA FIGURE 2; ITEM 1; TABLE 2  FOUND DAMAGE TO BE WITHIN ALLOWABLE LIMITS IAW SRM 53-60-70-1A-1 PARA 4.B.(8).  WILL PERFORM WORK IAW SRM 53-60-70-1A-1 PARA 2.A.  REMOVED FINISH AND ALL CONTAMINATION FROM PANEL SURFACE. CLEANED AND PREPARED PANEL SURFACE TO BE PERMANENTLY SEALED AND REFINISHED. IAW SRM 53-60-70-1A PARA 2.A.(1-2)  OK TO SEAL AND REFINISH.;[02] CORRECTION TO ACTION 1: FOUND DAMAGE TO BE WITHIN ALLOWABLE LIMITS IAW SRM 53-60-70-1A-1 PARA 4.B.(3).;[03] VALIDATED DAMAGE WITHIN ALLOWABLE DAMAGE LIMITS PER SRM 53-60-70-1A-1 PARA 4.B.(3);[04] VERIFIED CORRECTIVE ACTIONS 1-3;[05] PERMANENTLY SEALED USING BMS 8-207 LOT: 1252X1256V CURED SEALER USING THERMOMETER ATS2209 DUE: 10/2023.  REFINISHED PANEL SURFACE IAW SRM 53-60-70-1A-1 PARA 2.A.(4).(A).(2).(A-C).;[06] VERIFIED CORRECTIVE ACTION 5  VERIFIED MEASUREMENTS TABLE;[07] UPLOADED CURE SHEET;[08] VERIFIED CORRECTIVE ACTION 7
